# SDR DHL2005784524

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT AIRSTAIR BET BS 1223 AND 1243 WEB CRACKED (MARKED RED).  STOP DRILLED CRACK, SIZE 249 IAW B727 SRM 51-10-1.  FABRICATED DOUBLER REPAIR, MAT USED 7075T6 .032 PO NR 9813, DIMENSIONS 6.125 X 4.5625  IAW B727 SRM 53-10-2 FIG 6, ALODINE AND PRIMED IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.
